MAUDE Adverse Event Report: MEDTRONIC, INC. IS-1 BI LEAD TO IS-1 BI IPG - PERMANENT LEAD EXTENSION KIT; ADAPTOR, LEAD, PACEMAKER

MEDTRONIC, INC. IS-1 BI LEAD TO IS-1 BI IPG - PERMANENT LEAD EXTENSION KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 6984M
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816)
Date of Event 10/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dtba1d1 crt-d implanted: (b)(6) 2015.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead alerted for an out of range superior vena cava (svc) defibrillation impedance.The patient had complained of chest heaviness and shortness of breath upon exertion.It was additionally reported the lead integrity alert (lia) had triggered.The right atrial (ra) lead and rv lead were reprogrammed.The leads remain in use.The patient is a participant in the world-wide randomized antibiotic envelope infection prevention trial clinical study.No further patient complications have been reported as a result of this event.

Brand Name
IS-1 BI LEAD TO IS-1 BI IPG - PERMANENT LEAD EXTENSION KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7542216
Report Number2182208-2018-00979
Device Sequence Number2435490
Product Code DTD
UDI-Device Identifier00681490153621
UDI-Public00681490153621
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K915724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/20/2017
Device Model Number6984M
Device Catalogue Number6984M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
439688 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight84